Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 131, NWS Fort Worth, TX

May 7, 2012Hill County, Navarro County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 7, 2012, 8:42 PM CDT for Hill County, Navarro County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2012, 8:42 PM CDT (01:42 UTC)
Expired
May 7, 2012, 9:33 PM CDT
In force
51 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hill County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 88 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 3:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1627 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WUUS54 KFWD 080142
SVRFWD
TXC217-349-080245-
/O.NEW.KFWD.SV.W.0131.120508T0142Z-120508T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HILL COUNTY IN NORTH CENTRAL TEXAS...
  WEST CENTRAL NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
  EAST OF MALONE...MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHWESTERN NAVARRO COUNTY AT 900 PM
  RURAL EASTERN HILL COUNTY AT 900 PM
  RURAL WESTERN NAVARRO COUNTY AT 940 PM

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 366 AND 369.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3208 9663 3199 9651 3191 9653 3194 9665
      3181 9688 3197 9701
TIME...MOT...LOC 0142Z 263DEG 10KT 3191 9683

$$
3 follow-up statements
524 
WWUS54 KFWD 080204
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT MON MAY 7 2012

TXC217-349-080245-
/O.CON.KFWD.SV.W.0131.000000T0000Z-120508T0245Z/
HILL TX-NAVARRO TX-
904 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WEST CENTRAL NAVARRO AND EAST CENTRAL HILL COUNTIES...

AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 10 MILES EAST OF MALONE...MOVING EAST
AT 10 MPH.

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 366 AND 369.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3208 9663 3199 9651 3191 9653 3194 9665
      3181 9688 3197 9701
TIME...MOT...LOC 0204Z 263DEG 10KT 3196 9673

$$


DUNN
653 
WWUS54 KFWD 080216
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
916 PM CDT MON MAY 7 2012

TXC217-080226-
/O.CAN.KFWD.SV.W.0131.000000T0000Z-120508T0245Z/
HILL TX-
916 PM CDT MON MAY 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HILL COUNTY IS
CANCELLED...

LAT...LON 3197 9652 3191 9653 3194 9665 3188 9676
      3201 9686 3202 9684 3208 9663 3199 9651
TIME...MOT...LOC 0216Z 263DEG 10KT 3196 9669

$$

TXC349-080245-
/O.CON.KFWD.SV.W.0131.000000T0000Z-120508T0245Z/
NAVARRO TX-
916 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WEST CENTRAL NAVARRO COUNTY...

AT 916 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED OVER WEST CENTRAL NAVARRO COUNTY...
MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3197 9652 3191 9653 3194 9665 3188 9676
      3201 9686 3202 9684 3208 9663 3199 9651
TIME...MOT...LOC 0216Z 263DEG 10KT 3196 9669

$$
470 
WWUS54 KFWD 080233
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT MON MAY 7 2012

TXC349-080244-
/O.CAN.KFWD.SV.W.0131.000000T0000Z-120508T0245Z/
NAVARRO TX-
933 PM CDT MON MAY 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL NAVARRO COUNTY IS
CANCELLED...

LAT...LON 3197 9652 3191 9653 3194 9665 3188 9676
      3201 9686 3202 9684 3208 9663 3199 9651
TIME...MOT...LOC 0234Z 263DEG 10KT 3197 9663

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:25 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 7, 7:25 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT MON MAY 7 2012

.AVIATION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SURROUND THE TAF
SITES FROM NEARLY ALL DIRECTIONS. A LARGE COMPLEX OF ACTIVITY IS
CURRENTLY WEST OF THE TAF SITES BUT IS CONTINUING TO SLOWLY
ADVANCE EAST. ADDITIONAL THUNDERSTORMS ARE DEVELOPING IN
NAVARRO..ELLIS AND KAUFMAN COUNTY. WILL START ALL TAF SITES OFF
WITH VCTS AT 00Z...AND WILL TEMPO -TSRA BEGINNING AT 00 OR 01Z.
THINK THIS COMPLEX OUT WEST WILL BE THE MAIN PLAYER THIS EVENING
FOR THE AIRPORTS. WILL USE 1 TEMPO GROUP FOR 4 HOURS TO ACCOUNT
FOR THIS AS ANY PRECIP SHOULD BE DIMINISHED OR MOVED EAST OF THE
TAF SITES AROUND MIDNIGHT.

ADDITIONAL THUNDERSTORM ACTIVITY IS DEVELOPING IN WEST TEXAS AHEAD
OF AN APPROACHING SHORTWAVE. LATEST HIGH RESOLUTION MODEL OUTPUT
SUGGEST WE WILL SEE A DECENT BREAK OVERNIGHT...WITH THIS COMPLEX
REACHING THE TAF SITES NEAR DAYBREAK. THIS WILL LIKELY BRING
SHOWERS TO THE REGION FOR MOST OF THE DAY TOMORROW. INSTABILITY
WILL BE MUCH WEAKER TOMORROW AND AM ONLY EXPECTING ISOLATED
THUNDERSTORMS. WILL JUST ADDRESS THE PRECIP TOMORROW WITH VCSH FOR
MUCH OF THE DAY. LATER TAF ISSUANCES MAY NEED TO INCLUDE THE
MENTION OF THUNDER IF CONDITIONS WARRANT.

NORTHERLY WINDS HAVE REACHED ALL SITES AND EXPECT
NORTH/NORTHWESTERLY FLOW TO CONTINUE THROUGH THE PERIOD.

85/NH

&&

.PREV DISCUSSION... /ISSUED 401 PM CDT MON MAY 7 2012/
SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS WEST CENTRAL
TEXAS OVER THE LAST FEW HOURS AS A COLD FRONT SLOWLY ADVANCES
INTO AN EXTREMELY UNSTABLE ENVIRONMENT. CURRENTLY THE FRONT IS
LINED UP FROM FAR WEST TEXAS TO NEAR SAN ANGELO AND STRETCHING
NORTHEAST INTO THE ARKLATEX. A CORRIDOR OF MOSTLY UNCAPPED STRONG
INSTABILITY EXTENDS AHEAD OF THE FRONT ACROSS MOST OF NORTH TEXAS
INTO THE HILL COUNTRY. MAIN CONCERNS OVER THE NEXT 12 HOURS WILL
BE THE POSSIBILITY OF CONVECTION BECOMING MORE ORGANIZED AND
TRANSITIONING INTO A FORWARD PROPAGATING MCS. HIGH RESOLUTION
GUIDANCE CONTINUES TO SUGGEST THAT CLUSTERS OF THUNDERSTORMS WILL
ORGANIZE OVER WEST CENTRAL TEXAS AND PROPAGATE EASTWARD INTO THE
AXIS OF HIGHER INSTABILITY. IN ADDITION...A FEW THUNDERSTORMS HAVE
DEVELOPED OVER THE ARKLATEX OVER THE LAST HOUR. IF THIS CONVECTION
CAN CLUSTER IT WILL LIKELY DRIFT SOUTHWARD ACROSS OUR NORTHEAST
COUNTIES. FOR THIS EVENING...WILL HAVE THE HIGHEST POPS ACROSS THE
SOUTHWEST WHERE CONVECTION IS ONGOING. IT APPEARS LIKELY THAT
THESE STORMS WILL HOLD TOGETHER AND MOVE EAST...SO WILL CARRY HIGH
POPS THROUGH TONIGHT MAINLY ALONG AND SOUTH OF INTERSTATE 20.
GIVEN ANY ORGANIZED COMPLEX OF STORMS...DAMAGING WINDS WILL BE
LIKELY ALONG WITH LARGE HAIL. IN ADDITION TO ANY SEVERE WEATHER
THREAT TONIGHT...THUNDERSTORM MERGERS WITHIN ANY COMPLEX OF STORMS
WOULD BE CAPABLE OF PRODUCING FLASH FLOODING. AT THIS TIME WILL
HOLD OFF ON ANY FLASH FLOOD WATCH...BUT WILL HAVE TO WATCH
ESPECIALLY OUR SOUTHERN COUNTIES.

HIGH PRESSURE BUILDS SOUTH DURING THE DAY TUESDAY WITH FRONT BEING
PUSHED INTO SOUTH TEXAS. THE UPPER TROF WILL STILL REMAIN WELL TO
THE WEST OF NORTH TEXAS...HOWEVER MODERATE WARM ADVECTION WILL
PERSIST FROM 800-600MB WHICH WILL LIKELY RESULT IN AREAS OF
SHOWERS. INSTABILITY WILL BE SIGNIFICANTLY LOWER TOMORROW BUT
STILL SUFFICIENT FOR THUNDERSTORMS. WILL MAINTAIN RELATIVELY HIGH
POPS THROUGH TUESDAY.

IT APPEARS THAT WE WILL GET A BREAK IN SCATTERED PRECIP ON
WEDNESDAY BEFORE UPPER LOW FINALLY EJECTS EASTWARD ON THURSDAY.
PRECIP CHANCES WILL INCREASE LATE THURSDAY NIGHT AND FRIDAY AND
AGAIN MOST ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS. BEYOND
FRIDAY NIGHT...NORTHWEST FLOW WILL PREVAIL AND FORECAST WILL
REMAIN DRY.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  75  58  80  57 /  60  50  20  10   5
WACO, TX              69  76  59  80  57 /  80  70  30  10  10
PARIS, TX             64  75  54  76  53 /  40  30  20  10   5
DENTON, TX            62  71  54  79  53 /  40  40  20  10   5
MCKINNEY, TX          64  74  55  79  52 /  50  40  20  10   5
DALLAS, TX            66  76  59  80  59 /  60  50  20  10   5
TERRELL, TX           66  75  57  79  55 /  70  50  20  10   5
CORSICANA, TX         68  76  60  78  57 /  80  60  30  10  10
TEMPLE, TX            68  76  60  77  58 /  80  70  40  10  10
MINERAL WELLS, TX     60  70  54  79  54 /  50  50  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/85
Hazardous weather outlook, May 7, 3:53 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CDT MON MAY 7 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
353 PM CDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH TEXAS FROM THE
SOUTHWEST THROUGH THIS EVENING. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS.

ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP NEAR A BONHAM TO
SULPHUR SPRINGS LINE AND THEN MOVE SOUTH EARLY THIS EVENING. THIS
LINE OF STORMS ALSO HAS A CHANCE OF BECOMING SEVERE WITH LARGE
HAIL AND DAMAGING WINDS POSSIBLE.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REMAINDER OF NORTH
TEXAS THROUGH TONIGHT. ANY THUNDERSTORM ACTIVITY IN THE REGION
WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING
AND LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TUESDAY AND
TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

THUNDERSTORMS WILL RETURN TO THE FORECAST LATE THURSDAY...WITH
CHANCES CONTINUING THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS NORTH TEXAS THIS
EVENING. SPOTTER ACTIVATION IS MOST LIKELY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.

CAVANAUGH

In the hours before

Local storm report, May 7, 7:09 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT MON MAY 07 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             ALMA                    32.28N  96.55W
05/07/2012  E1.75 INCH       ELLIS              TX   TRAINED SPOTTER

            AT THE INTERSECTION OF HIGHWAY 287 AND I-45
Special weather statement, May 7, 7:18 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON MAY 7 2012

TXZ132-080045-
SOMERVELL TX-
718 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOMERVELL COUNTY

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTH OF GRANBURY...MOVING NORTHEAST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR
VALLEY STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3232 9779 3232 9765 3224 9761 3220 9761
      3220 9765 3209 9786 3222 9794 3224 9794
TIME...MOT...LOC 0018Z 243DEG 9KT 3219 9783

CAVANAUGH
Special weather statement, May 7, 7:54 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT MON MAY 7 2012

TXZ161-080130-
LIMESTONE TX-
754 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN LIMESTONE COUNTY

AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF BELLMEAD...MOVING EAST AT
10 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3177 9680 3167 9673 3162 9687 3171 9692
TIME...MOT...LOC 0054Z 269DEG 9KT 3168 9686
Local storm report, May 7, 8:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT MON MAY 07 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             4 S CANEY CITY          32.15N  96.04W
05/07/2012  E0.75 INCH       HENDERSON          TX   LAW ENFORCEMENT

            PENNY HAIL IN MALAKOFF
Special weather statement, May 7, 8:06 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT MON MAY 7 2012

TXZ118-080130-
TARRANT TX-
806 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN TARRANT COUNTY

AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF MANSFIELD...MOVING EAST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE KENNEDALE AND MANSFIELD.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3267 9704 3255 9704 3255 9724 3266 9724
TIME...MOT...LOC 0107Z 292DEG 10KT 3259 9714
Special weather statement, May 7, 8:39 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT MON MAY 7 2012

TXZ174-080215-
MILAM TX-
839 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  MILAM COUNTY

AT 838 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SWATH OF STRONG WINDS BEHIND AN OUTFLOW BOUNDARY MOVING THROUGH
WESTERN MILAM COUNTY.  NORTHWEST WINDS OF 50 TO 55 MPH ARE POSSIBLE
ALONG WITH BRIEF HEAVY RAINFALL.

CITIES IN THE PATH OF THIS STORM INCLUDE ROCKDALE AND THORNDALE.

BRIEF HEAVY RAIN AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3072 9727 3075 9732 3076 9732 3077 9731
      3089 9726 3095 9714 3067 9673 3046 9714
      3046 9716
TIME...MOT...LOC 0138Z 291DEG 18KT 3067 9708

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:01 PM CDTSevere Thunderstorm WarningFWDHopkins59 min
May 7, 7:12 PM CDTSevere Thunderstorm WarningFWDCoryell46 min
May 7, 7:14 PM CDTSevere Thunderstorm WarningFWDHill, Navarro61 min
May 7, 7:18 PM CDTSpecial Weather StatementFWDSomervell27 min
May 7, 7:26 PM CDTSevere Thunderstorm WarningFWDMcLennan64 min
May 7, 7:32 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson, Somervell43 min
May 7, 7:44 PM CDTAreal Flood AdvisoryFWDErath, Somervell3 hr
May 7, 7:54 PM CDTSpecial Weather StatementFWDLimestone36 min
May 7, 7:57 PM CDTAreal Flood AdvisoryFWDVan Zandt3 hr
May 7, 8:00 PM CDTSevere Thunderstorm WarningFWDHenderson60 min
May 7, 8:06 PM CDTSpecial Weather StatementFWDTarrant24 min
May 7, 8:15 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, Navarro60 min
May 7, 8:20 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 7, 8:35 PM CDTAreal Flood AdvisoryFWDHill, Navarro3 hr
May 7, 8:39 PM CDTSpecial Weather StatementFWDMilam36 min
May 7, 9:07 PM CDTFlash Flood WarningFWDHill, Navarro113 min
May 7, 9:26 PM CDTSevere Thunderstorm WarningFWDFreestone35 min
May 7, 9:50 PM CDTFlash Flood WarningFWDNavarro85 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.